Alert archive / Texas / Wind Advisories in 2011

Wind Advisory 6, NWS Fort Worth, TX

April 3, 201146 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Apr 3, 2011, 3:20 AM CDT for 46 counties in Texas. It took effect at Apr 3, 2011, 10:00 AM CDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2011, 3:20 AM CDT (08:20 UTC)
In effect from
Apr 3, 2011, 10:00 AM CDT
Expired
Apr 4, 2011, 6:00 PM CDT
In force
32 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 8.3 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1108 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1108 J/kg
Mixed-layer CIN
-165 J/kg
Mixed-layer LCL
1496 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
248 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

187 
WWUS74 KFWD 030820
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
320 AM CDT SUN APR 3 2011

...A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS FROM 10 AM
UNTIL MIDNIGHT...

.A SURFACE LOW WILL DEEPEN ACROSS THE PLAINS TODAY AND RESULT IN A
TIGHT PRESSURE GRADIENT ACROSS NORTH TEXAS. SOUTHERLY WINDS WILL
INCREASE BETWEEN 20 AND 30 MPH WITH SOME GUSTS TO 40 MPH. THE WIND
WILL REMAIN STRONG THIS EVENING...BUT WILL DECREASE SLIGHTLY
AFTER MIDNIGHT.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031700-
/O.NEW.KFWD.WI.Y.0006.110403T1500Z-110404T0500Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
320 AM CDT SUN APR 3 2011

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT
CDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT
CDT TONIGHT. 

A SOUTH WIND BETWEEN 20 AND 30 MPH WITH SOME GUSTS TO 40 MPH WILL 
PREVAIL FROM MID MORNING THROUGH THIS EVENING. WIND SPEEDS WILL
ONLY DECREASE SLIGHTLY AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
6 follow-up statements
431 
WWUS74 KFWD 031632
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1132 AM CDT SUN APR 3 2011

...A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS UNTIL
MIDNIGHT...

.A DEEP SURFACE LOW ACROSS THE PLAINS HAS RESULTED IN A TIGHT
PRESSURE GRADIENT ACROSS NORTH TEXAS. SOUTHERLY WINDS BETWEEN 20
AND 30 MPH WITH SOME GUSTS TO 40 MPH WILL OCCUR. THE WIND WILL
REMAIN STRONG THIS EVENING...BUT WILL DECREASE SLIGHTLY AFTER
MIDNIGHT.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-040045-
/O.CON.KFWD.WI.Y.0006.000000T0000Z-110404T0500Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
1132 AM CDT SUN APR 3 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. 

A SOUTH WIND BETWEEN 20 AND 30 MPH WITH SOME GUSTS TO 40 MPH WILL
PREVAIL THROUGH THIS EVENING. WIND SPEEDS WILL ONLY DECREASE
SLIGHTLY AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
666 
WWUS74 KFWD 032301
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
601 PM CDT SUN APR 3 2011

...A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH 5
PM CDT MONDAY...

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-040500-
/O.EXT.KFWD.WI.Y.0006.000000T0000Z-110404T2200Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
601 PM CDT SUN APR 3 2011

...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM CDT MONDAY...

SOUTH WINDS BETWEEN 20 AND 30 MPH WITH SOME GUSTS OF 35 TO 40 MPH
WILL PREVAIL OVERNIGHT AHEAD OF AN APPROACHING COLD FRONT. THIS
COLD FRONT IS EXPECTED TO MOVE THROUGH NORTH TEXAS MONDAY MORNING
AND WINDS BEHIND THE FRONT WILL BE FROM THE NORTH AT 25 TO 30 MPH.
WINDS WILL BEGIN TO DIMINISH AFTER 5 PM MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
258 
WWUS74 KFWD 040432
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1132 PM CDT SUN APR 3 2011

...A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH
5 PM CDT MONDAY...

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041000-
/O.CON.KFWD.WI.Y.0006.000000T0000Z-110404T2200Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
1132 PM CDT SUN APR 3 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT MONDAY. 

SOUTH WINDS BETWEEN 20 AND 30 MPH WITH SOME GUSTS OF 35 TO 40 MPH
WILL PREVAIL OVERNIGHT AHEAD OF AN APPROACHING COLD FRONT. THIS
COLD FRONT IS EXPECTED TO MOVE THROUGH NORTH TEXAS MONDAY MORNING
AND WINDS BEHIND THE FRONT WILL BE FROM THE NORTH AT 25 TO 30 MPH.
WINDS WILL BEGIN TO DIMINISH AFTER 5 PM MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
972 
WWUS74 KFWD 040916
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
416 AM CDT MON APR 4 2011

...A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH
5 PM CDT THIS AFTERNOON...

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041700-
/O.CON.KFWD.WI.Y.0006.000000T0000Z-110404T2200Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
416 AM CDT MON APR 4 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON...

A NORTHWEST WIND BETWEEN 20 AND 30 MPH WITH SOME GUSTS TO 40 MPH
WILL PREVAIL TODAY BEHIND A STRONG COLD FRONT. WINDS WILL BEGIN
TO DIMINISH AFTER 5 PM THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
067 
WWUS74 KFWD 041636
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1136 AM CDT MON APR 4 2011

...A WIND ADVISORY REMAINS IN EFFECT FOR ALL OF NORTH TEXAS
THROUGH 6 PM CDT THIS EVENING...

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-042300-
/O.EXT.KFWD.WI.Y.0006.000000T0000Z-110404T2300Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
1136 AM CDT MON APR 4 2011

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM CDT THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG NORTHWEST AND NORTH WINDS OF 20 TO 30 MPH WITH GUSTS UP TO
45 MPH WILL CONTINUE INTO THE EARLY EVENING HOURS. SOME LOCATIONS
MAY EXPERIENCE AN ISOLATED GUST UP TO 50 MPH. WIND SPEEDS ARE
EXPECTED TO DECREASE AROUND 6 PM AND FALL TO LESS THAN 10 MPH
TONIGHT.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$


82/JLD
602 
WWUS74 KFWD 042255
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
555 PM CDT MON APR 4 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-050000-
/O.EXP.KFWD.WI.Y.0006.000000T0000Z-110404T2300Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
555 PM CDT MON APR 4 2011

...WIND ADVISORY WILL EXPIRE AT 6 PM CDT THIS EVENING...

WINDS ACROSS NORTH TEXAS CONTINUE TO DIMINISH. NORTHWEST WINDS 15
TO 25 MPH WILL DECREASE TO AROUND 10 MPH AFTER SUNSET.

$$

DUNN

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Apr 3, 3:09 AM CDT, 11 minutes earlier.

Area forecast discussion, Apr 3, 3:09 AM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
309 AM CDT SUN APR 3 2011

.DISCUSSION...
A STRONG SURFACE LOW WILL DEEPEN ACROSS THE PLAINS TODAY AND
RESULT IN A VERY WINDY AND WARM DAY ACROSS THE REGION. KFWS VAD
CONTINUES TO INDICATE 50+ KNOTS IN THE LOWEST FEW THOUSAND FEET
EARLY THIS MORNING. THE COMBINATION OF MOMENTUM TRANSFER THROUGH
BOUNDARY LAYER MIXING AND A TIGHT PRESSURE GRADIENT WILL YIELD
SOUTHERLY WINDS IN THE 20 TO 30 MPH RANGE TODAY WITH GUSTS AROUND
40 MPH. THE STRONG WINDS WILL CONTINUE THROUGH THE EVENING HOURS
WITH ONLY A SLIGHT DECREASE IN SPEED OVERNIGHT. THEREFORE...WE
WILL ISSUE A WIND ADVISORY FOR ALL ZONES FROM 10 AM THIS MORNING
UNTIL MIDNIGHT TONIGHT. LATER SHIFTS MAY NEED TO EXTEND THE
ADVISORY THROUGH THE NIGHT OF EVEN INTO MONDAY. IT DOES APPEAR
THAT THE DRY LINE WILL REACH THE EXTREME WESTERN ZONES OF NORTH
TEXAS LATE THIS AFTERNOON. THEREFORE...WE WILL ISSUE A RED FLAG
WARNING TO HIGHLIGHT THE CRITICAL FIRE WEATHER CONDITIONS.

THE SURFACE LOW WILL LIFT INTO THE MIDWEST OVERNIGHT AND ALLOW A
COLD FRONT TO SWEEP ACROSS THE REGION. SHOWERS AND THUNDERSTORMS
WILL BE POSSIBLE ALONG THE FRONT WITH THE BEST STORM CHANCES NORTH
OF THE REGION IN THE VICINITY OF THE BEST DYNAMICS FROM A PASSING MID
LEVEL TROUGH. A LIMITING FACTOR FOR STORM DEVELOPMENT ACROSS NORTH
TEXAS WILL BE A STRONG CAP. IT DOES APPEAR THAT THE BEST CHANCE
FOR STORMS ACROSS NORTH TEXAS WILL BE EAST OF INTERSTATE 35 MONDAY
MORNING WITH THE BEST SEVERE POTENTIAL NORTH OF INTERSTATE 20
WHERE THE CAP IS MOST LIKELY TO BREAK. DOWNBURST WINDS AND SOME
HAIL WILL BE THE PRIMARY HAZARDS. IF STORMS DO DEVELOP...RAINFALL
WILL NOT BE SUFFICIENT TO PUT A DENT IN THE RAINFALL DEFICIT.
THUNDERSTORM CHANCES WILL END FROM NORTHWEST TO SOUTHEAST MONDAY
MORNING AS MUCH DRIER AIR MOVES IN BEHIND THE COLD FRONT. THE
COMBINATION OF STRONG AND GUSTY WINDS BEHIND THE FRONT AND DRIER
AIR WILL ELEVATE THE GRASS FIRE DANGER MONDAY. THEREFORE...WE WILL
ISSUE A FIRE WEATHER WATCH FOR ALL ZONES. WIND SPEEDS WILL
DECREASE MONDAY NIGHT AS SURFACE HIGH PRESSURE SETTLES OVER THE
REGION.

THE REMAINDER OF THE WEEK WILL SEE INCREASING LOW LEVEL MOISTURE
IN RESPONSE TO ANOTHER DEVELOPING LOW PRESSURE SYSTEM IN THE WEST.
THE ONLY SLIGHT CHANCE FOR RAIN/THUNDERSTORMS WILL BE IN THE EAST
ON THURSDAY WHEN A SHORT WAVE ROTATES ACROSS THE REGION. THE GFS
AND THE ECMWF BOTH INDICATE A CHANCE FOR SHOWERS AND THUNDERSTORMS
NEXT SUNDAY.

TEMPERATURES THROUGH THE WEEK WILL BE WARM WITH HIGHS MAINLY IN
THE 80S...EXCEPT FOR SOME 60S AND 70S ON MONDAY AND TUESDAY.
LOWS WILL BE GENERALLY IN THE 60S...EXCEPT FOR UPPER 30S TO
MIDDLE 40S TUESDAY MORNING AND MAINLY 50S WEDNESDAY MORNING.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  88  60  69  46  78 /   5  30  10   5   0
WACO, TX              85  66  73  41  77 /   5  30  30   5   0
PARIS, TX             86  58  67  39  72 /   5  40  40   5   0
DENTON, TX            85  57  69  41  79 /   5  20  10   5   0
MCKINNEY, TX          83  57  68  39  74 /   5  30  10   5   0
DALLAS, TX            85  59  70  48  76 /   5  30  10   5   0
TERRELL, TX           85  61  70  41  74 /   5  40  20   5   0
CORSICANA, TX         86  64  72  44  73 /   5  40  30   5   0
TEMPLE, TX            85  65  73  41  76 /   5  30  30   5   0
MINERAL WELLS, TX     90  57  71  41  77 /   5  20   5   5   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM THIS EVENING THROUGH MONDAY EVENING FOR
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.

WIND ADVISORY FROM 10 AM THIS MORNING TO MIDNIGHT CDT TONIGHT
FOR TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.

RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS
EVENING FOR TXZ100-115-129.

&&

75/79
Hazardous weather outlook, Apr 2, 3:33 PM CDT, 11 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
333 PM CDT SAT APR 2 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
333 PM CDT SAT APR 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

STRONG SOUTH WINDS ARE EXPECTED ON SUNDAY WITH WIND GUSTS UP TO
40 MPH POSSIBLE.

ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ALONG
AND WEST OF A GOLDTHWAITE TO NOCONA LINE SUNDAY AFTERNOON...AND A
FIRE WEATHER WATCH IS IN EFFECT WEST OF AN EASTLAND TO MINERAL
WELLS...JACKSBORO LINE.

THERE IS A CHANCE OF THUNDERSTORMS LATE SUNDAY NIGHT THROUGH
MONDAY AFTERNOON ACROSS ALL OF NORTH TEXAS. THE BEST CHANCES FOR
STORMS WILL BE EAST OF INTERSTATE 35. SOME SEVERE STORMS ARE
POSSIBLE WITH HAIL AND DAMAGING WINDS AS THE MAIN THREAT. THE
GREATEST THREAT FOR SEVERE WEATHER WILL BE NORTH OF INTERSTATE 20.

THERE IS ALSO A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY ACROSS
EASTERN PORTIONS OF NORTH TEXAS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

82/JLD

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 4:29 AM CDTFire Weather WatchFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more12 hr
Apr 3, 4:29 AM CDTRed Flag WarningFWDEastland, Stephens, Young16 hr
Apr 3, 4:05 PM CDTRed Flag WarningFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more28 hr

Nearby

Wind Advisories in Texas, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.